mental-health-icon
Stoped intake
Hello doc, I was taking an unprescribed medicine called " neurobion forte" since 4 months, for stress and anxiety. I have stopped the intake from today. The question is Is it okay I stopped it immediately, instead of a slow one? Dosage I was taking was: one tablet at night after dinner.
118 Views v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Antara Gupta
Neuropsychiatrist 13 yrs exp Aligarh

Free 3 day follow up

Chat Now

₹600 for 24 hrs

The medicine you mentioned is not an anti anxiety drug. It can be stopped suddenly. You will show symptoms only of you had some placebo effect due to that. If anxiety persists.. visit a psychiatrist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. Hema Sampath
Clinical Psychologist 11 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹750 for 24 hrs

Hi , by any chance do u remember  how long you feel stressed put? ?!! Also did u speak out to ur family members or friends about it and shared some of your feelings? ?!! Or if u feel that you are not comfortable with those people , do consult a Psychologist in your city and come out of this behaviour and feeling and lead a happy life. If u in Bangalore u can always check  into my centre. Take care.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. SnehaJanaki Ramesh
Counselling Psychologist 3 yrs exp Mumbai
Hello. From what I understand, the above drug is a combination of multivitamins and is not effective for reducing anxiety. I would suggest you see a mental health professional for your anxiety and stress, if it still persists. Please do not indulge in self medication. Reach out to your GP or other qualified health professionals regarding medicine, dosage etc. Regards- Reflective Arena
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO